# SDR CALA9801820

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 CARGO DOOR UNDER LOWER LIGHT HAD A PIECE OF PAN CRACKED OUT.  THE PAN CHANNEL WAS REMOVED, A REPAIR WAS INSTALLED IAW SRM 52-30-1, 51-10-2, 51-30-2 AND MM 51-20-12.
